No one told me this would be a life stopper.....help.. « on: February 18, 2017, 01:38:00 am »
My story is long but I will try to tell it without going to tons of detail.
At the end of August I was morbidly depressed and decided I wanted to go in-patient. I also wanted to get off the 2 mg of adivan and the 2 mgs of Klonopin I took daily. The hospital said they could detox me in a week. I was excited that and thought new medicine could help me get off this stuff. They decided just to put me on a 7 day taper of librium. You would think the pdoc there would have a clue. Why did he do this to me? Needless to say, I left the hospital 2 days later, it was then I started feeling the withdrawal take affect. it was brutal, beyond hell. I had 3 weeks of deadly anxiety in my chest. I was writhing on the floor. I took 8000 steps in house in one day. Then that subsided and I got body and muscle aches. They the worst symptoms was the myoclonic jerks, that kept me awake for days. It made me crazy i think.
First question, during that time that my body was in the most amazing state of hell. My right eye, my vision became very bad. I went to the eye doc and he said I had Kerratoconus. An eye disease where the cornea becomes unstable and causes distortions. However, this never progressed until I was 43 and under tremendous stress physically and mentally from benzo withdrawal. Now I have to live with this bad vision. I am mad and upset and afraid. I want to sue the doctors. Anyone ever experience anything like this regarding their health?
Second question: It has been about 5 months since I stopped the benzos. I grind my teeth all the time. Feel sad, and frightened. I ruminate more than I ever have. I have not worked since this all happened because I am scared I will not sleep. I just can’t explain it. Maybe you all know how I am feeling. Am I ever going to be me again? Am I ever going to be the person I was? I went to an APRN to see about different medications yesterday, and he thinks I have borderline personality. He wants to put me on Depokote. I have seen,a pdoc here for 2 years, a IOP pdoc and other therapist in my lifetime and no one ever brought that up, ever,
Can someone tell me if this is just the new me? Why do I feel more mentally ill then I ever have? I used to be confident, laugh things off. Now I am a shell of what I was. I still think dark thoughts and I feel like at 44, I am waiting to die because I feel so scared and insecure. If something happens to my wife, how will i support my 3 year old son and myself??? I am really scared about working again? WHy? Someone please help me… if you can. Thank you all… so much.
« Last Edit: February 18, 2017, 02:00:10 am by [Buddie] »